MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ADV+ IMPACTION BLOCK; IMPLANT STAND

DEPUY IRELAND - 9616671 ADV+ IMPACTION BLOCK; IMPLANT STAND
Catalog Number 212802050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the surgeon was assembling the cta head and stem on back table.While malleting the implants together the blue plastic flakes broke off onto the back table.There was some evident damage to the assembling tower.The surgeon also washed off the implant to possibly remove any residual particles.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ADV+ IMPACTION BLOCK
Common Device Name
IMPLANT STAND
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7285207
Report Number1818910-2018-53783
Device Sequence Number1455358
Product Code HWA
UDI-Device Identifier10603295088196
UDI-Public10603295088196
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212802050
Device Lot NumberNW137077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight65